# SDR 0601002

- Difficulty date: January 17, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 71,215 hours, 78,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 77636
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY AISLE LIGHT INOP.
